# SDR FOTR20170825003

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29590
- Aircraft time: 49,145 hours, 17,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5140
- Condition: Cracked
- Location: Fuselage
- Part time: 49,145 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 540-560 AT LBL 45 IS CRACKED ON THE UPPER FLANGE.
